# SDR P2EA98182

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 310-314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LIGHTING STRIKE DETECTED IN FUSELAGE SKIN SECTION AT BS 312, STRINGER 3 LEFT, DEFECT SIZE .125 INCH LENGTH.  REPAIRED FUSELAGE SKIN SECTION BETWEEN BS 310 AND BS 314 AT STRINGER 3 LEFT PER SRM 53-30-03, FIG 5.  (M)
